Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had antibiotic for serious ear infection.Now low back pain, pain in organs around hip, found a blister. Ideas ?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
I'm Female. 32 years old, overweight, but work on a farm and previously very strong. In november, treated a serious ear infection with antibiotics. I have had lower back muscle pain and pain in my organs around my hips for six weeks. I originally thought it was a urinary track infection, took a round of bactrim, no improvement. Test came back no uti. I can go about life til about four pm, then spend the rest of the time in bed. I am missing out on so much life, but I kept thinking if I rest it will go away. Sleeping 10, 12 hrs. Feel like when i had mono, but no sore throat. No cold symptoms.Went to the er, they found nothing wrong...thyroid ok, no elevated white blood cells, no probe in pelvic exam, no disease where your body attacks your own muscles. No anemia. Regular bowel movements. Regular periods. Omnivorous diet, too much sugar and white flour like all Americans. Don't smoke, drink or do drugs. Not pregnant. Tonight I found a blister on my hip the size of a XXXXXXX What the heck?! Ideas?
Posted Tue, 22 May 2012 in Back Pain
Answered by Dr. Ketan Vagholkar 2 hours later
There are three possibilities

1. Get your blood sugars checked to rule out diabetes.
2. Assuming you have taken higher antibiotics for your ear infection, it may have affected the intestinal flora which produces a number of vitamins.
3. Degenerative changes in the musculoskeletal system due to overweight.

I would suggest you to start probiotic foods and multivitamin in high doses along with your routine exercises. There is no indication for any specific treatment.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor